# SDR ASAA2018061325063

- Difficulty date: June 13, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 9,428 hours, 3,111 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

VTK FLAG SHOWS ON CAPTAINS SIDE. INTERMITTENT LANDING ALT EXTINGUISH, FMC SELECTION GOES AWRY AND GND PROX INOP APPEARS. EVERY 5 MINUTES EVERYTHING RESTORES THEN FAILS AGAIN. GROUNDED - YES. PERFORMED FIM 34-61TASK 836. OPS GOOD. NO HISTORY LAST 30 DAYS.
